Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Used Tegaderm for road rash, pus building up

My husband had severe road rash that I have been treating for almost 2 months now. It measured 5 in long x 4 in wide. I had used Tegaderm and created a drainage (it was purulent) site and it was healing . I was away for the weekend and he took care of the wound by himself. When he put the Tegaderm on himself, he failed to make a drainage area and I am noticing it starting to opening back up where the pus was buiding up on the skin that has grown back.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it is an infected wound..please change the dressing daily use povidine iodine for cleansing and apply soframycin... also i suggest oral amociclav for 3-5 days..the wound might need debridement of dead tissue to prevent further infection so consult your surgeon..and for pain I suggest diclofenac tablets
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor